# SDR REXA2016101201967

- Difficulty date: October 12, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 0402024T3
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP HINGE FAIRING 583AB HAS CRACKED SEAL RETAINER.   REMOVED AND REPLACED SEAL RETAINER IAW CRJ 200 SRM 51-42-19 AAR SM-14
